MAUDE Adverse Event Report: ZIMMER GMBH ANTE/RETROGRADE HUMERUS, ÿ 9.5X280MM; IMPLANT, TRAUMA

ZIMMER GMBH ANTE/RETROGRADE HUMERUS, ÿ 9.5X280MM; IMPLANT, TRAUMA
Catalog Number 47-2497-280-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cortical bone screw, #item 47248612440, #lot 3167005; blunt tip screw, #item 47248604640, #lot 3152738; ante/retrograde humerus nail cap, #item 47248800800, #lot 3010698; blunt tip screw, #item 47248603840, #lot unknown, therapy date: unknown.G2: switzerland.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient at 6 month follow up was experiencing moderate pain and had a non-union fracture.The patient is reported as improved/recuperated.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
Follow up report (b)(4).Updated: b4,b5,d2,d9,g1,g3,g6,h1,h2,h3,h6 corrected: d4 no product was returned or pictures provided; a product evaluation could not be performed.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause could not be determined.No corrective, preventive or field action was taken following the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
ANTE/RETROGRADE HUMERUS, ÿ 9.5X280MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21875708
Report Number0009613350-2025-00326
Device Sequence Number8742361
Product Code HSB
UDI-Device Identifier00889024506220
UDI-Public(01)00889024506220(17)300630(10)3031575
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number47-2497-280-09
Device Lot Number3031575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight60 KG